# SDR DALA2024092009258

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 92,793 hours, 17,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1808 FLT ATTENDANR ADVISED THE EXIT LIGHTS (GREEN RUNNING MAN) FAILED TO ILLUMINATED. CORRECTIVE ACTION: CABIN EMERGENCY LIGHT SYSTEM TEST PERFORMED AS AMM 33-51-00 B767 -400.OK FOR SVCE (6053282)
